MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number S02020-10
Health Effect - Clinical Code No Information (3190)
Date of Event 05/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned, at this time, to the manufacturer for evaluation.A lot history review (lhr) of asaxs0245 showed no other similar product complaint(s) from this lot number.Device has not yet been returned for evaluation.
 
Event or Problem Description
It was reported that during handling it was observed saline leakage at cannula connection.No other information was provided.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a leak at the connector was confirmed and the cause appeared to be supplier related.One 20g miniloc infusion set was returned for investigation.A functional test of the device revealed fluid leaking from between the distal end of the connector and the extension set tubing.A microscopic examination of the infusion set revealed no adhesive fillet between the distal end of the luer connector and the extension set tubing.Adhesive, however, was observed around the circumference of the luer connector.It appears that the application of adhesive missed its mark.Due to what appeared to be a workmanship issue, the supplier was notified of this complaint.A lot history review (lhr) of asaxs0245 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
MINILOC SAFETY INFUSION SET 20G X 1 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7852946
Report Number3006260740-2018-02365
Device Sequence Number1431719
Product Code FPA
UDI-Device Identifier00801741048722
UDI-Public(01)00801741048722
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS02020-10
Device Lot NumberASAXS0245
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2018
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/10/2018
Initial Report FDA Received Date09/06/2018
Supplement Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1